Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2007, Volume 41, Issue 3, Pages 48–59 (Mi faa2865)  

This article is cited in 3 scientific papers (total in 3 papers)

Detecting the Orientation of String Links by Finite Type Invariants

S. V. Duzhin, M. V. Karev

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: We prove the existence of a degree 7 Vassiliev invariant of long (string) links with two numbered components which is not preserved under orientation reversal. The proof is based on the study of a weight system with values in the tensor square of the universal enveloping algebra for the Lie algebra $\mathfrak{gl}_N$.

Keywords: link, knot, Vassiliev invariant, invertibility

DOI: https://doi.org/10.4213/faa2865

Full text: PDF file (254 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2007, 41:3, 208–216

Bibliographic databases:

UDC: 515.162.8
Received: 11.10.2005

Citation: S. V. Duzhin, M. V. Karev, “Detecting the Orientation of String Links by Finite Type Invariants”, Funktsional. Anal. i Prilozhen., 41:3 (2007), 48–59; Funct. Anal. Appl., 41:3 (2007), 208–216

Citation in format AMSBIB
\Bibitem{DuzKar07}
\by S.~V.~Duzhin, M.~V.~Karev
\paper Detecting the Orientation of String Links by Finite Type Invariants
\jour Funktsional. Anal. i Prilozhen.
\yr 2007
\vol 41
\issue 3
\pages 48--59
\mathnet{http://mi.mathnet.ru/faa2865}
\crossref{https://doi.org/10.4213/faa2865}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2381954}
\zmath{https://zbmath.org/?q=an:1159.57003}
\transl
\jour Funct. Anal. Appl.
\yr 2007
\vol 41
\issue 3
\pages 208--216
\crossref{https://doi.org/10.1007/s10688-007-0018-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000251366100004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-35648929452}


Linking options:
  • http://mi.mathnet.ru/eng/faa2865
  • https://doi.org/10.4213/faa2865
  • http://mi.mathnet.ru/eng/faa/v41/i3/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. P. Ilyutko, V. O. Manturov, I. M. Nikonov, “Parity in knot theory and graph-links”, Journal of Mathematical Sciences, 193:6 (2013), 809–965  mathnet  crossref  mathscinet
    2. Meilhan J.-B., Yasuhara A., “Abelian Quotients of the String Link Monoid”, Algebr. Geom. Topol., 14:3 (2014), 1461–1488  crossref  mathscinet  zmath  isi  scopus
    3. Chrisman M., “Virtual covers of links”, J. Knot Theory Ramifications, 25:8 (2016), 1650052  crossref  mathscinet  zmath  isi  elib  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:463
    Full text:193
    References:53
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022